# SDR QXEA200600578

- Difficulty date: February 15, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002B19
- Aircraft serial: 10246
- Aircraft time: 104 hours, 78 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Loose
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BUR - ON FLIGHT 2505, FLIGHT ATTENDANT REPORTED ARCING NOISE IN LAV THEN THE LAV LIGHTS FAILED.  NO C/B'S WERE POPPED BUT WE PULLED C/B M5 ON CBPZ AS A PRECAUTION.  MAINTENANCE INSPECTED AND FOUND LIGHT IN LAV NOT SEATED IN RECEPTICLE.  RESEATED LAMP, OPERATED LIGHT SEVERAL TIMES, NO ARCING SOUND.  LIGHT OPERATED NORMALLY AFTER C/B WAS RESET.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
